# SDR CALA2014081391980

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 62,780 hours, 23,684 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE 5109 INTERMITTENT BY WIGGLING HARNESS IN DOOR AT SOFT CONDUIT.  REPLACED WIRE NR 5109 FROM CONNECTOR 2819VC PIN K TO CONNECTOR 2871VC PIN B IAW WDM33-51-04. PERFORMED OPERATIONAL TEST OF THE EMER LIGHTS IAW MM33-51-00.  OPERATIONS TESTED GOOD, NO FAULTS NOTED.
